# SDR MWEA010021

- Difficulty date: January 8, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL SKIN AT LEFT SIDE STATION 76, JUST FORWARD OF EXTERNAL POWER RECEPTACLE.  FABRICATED AND DRILLED DOUBLER.
